# SDR DALA2021082304953

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,441 hours, 40,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 EMERGENCY EXIT SLIDE LIGHT DOOR 4 RT INOP. CORRECTIVE ACTION: RELAMPED AND CLEANED SOCKET FOR LAMP PER B757 AMM 33-51. (8008618)
